Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions

Röckner M, Schmuland B, Zhang X (2008)
Condensed Matter Physics 11(2): 247-259.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Konferenzbeitrag | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
The purpose of this note is to give a complete and detailed proof of the fundamental Yamada-Watanabe Theorem on infinite dimensional spaces, more precisely in the framework of the variational approach to stochastic partial differential equations.
Erscheinungsjahr
Band
11
Ausgabe
2
Seite(n)
247-259
ISSN
PUB-ID

Zitieren

Röckner M, Schmuland B, Zhang X. Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions. Condensed Matter Physics . 2008;11(2):247-259.
Röckner, M., Schmuland, B., & Zhang, X. (2008). Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions. Condensed Matter Physics , 11(2), 247-259.
Röckner, M., Schmuland, B., and Zhang, X. (2008). Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions. Condensed Matter Physics 11, 247-259.
Röckner, M., Schmuland, B., & Zhang, X., 2008. Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions. Condensed Matter Physics , 11(2), p 247-259.
M. Röckner, B. Schmuland, and X. Zhang, “Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions”, Condensed Matter Physics , vol. 11, 2008, pp. 247-259.
Röckner, M., Schmuland, B., Zhang, X.: Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions. Condensed Matter Physics . 11, 247-259 (2008).
Röckner, Michael, Schmuland, B., and Zhang, X. “Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions”. Condensed Matter Physics 11.2 (2008): 247-259.